# SDR FDEA200912044356

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT MAIN CABIN FLOOR SEAT TRACK IS CRACKED AT FRAME 29; LBL 30.  REMOVED FLOORBOARDS 231UG; HH; JH AND YG IAW AMM 53-10-23-4.  REMOVED SUBSTRUCTURE ANGLES; SPLICES AND DAMAGED SECTION OF SEAT TRACK FROM FRAME 26.5 TO FRAME 29.5, LBL 30 IAW SRM 53-10-16.  LOCATED AND DRILLED HOLES IN NEW SECTION OF SEAT TRACK AND SPLICES IAW SRM 53-10-16, PG 204 AND 51-40-44.  INSTALLED NEW SECTION OF SEAT TRACK, SPLICES , SUBSTRUCTURE ANGLES AND SPLICES IAW SRM 53-10-16, PG 204 AND 51-40-21, PG 7 FROM FRAME 26.5 TO FRAME 29.5, LB 30.  INSTALLED FLOORBOARDS 231UG; HH; JH AND YG IAW AMM 53-10-23-4.
